Hiroshima Mathematical Journal

On characterizations of Dedekind domains

Toshiko Koyama, Mieo Nishi, and Hiroshi Yanagihara

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 4, Number 1 (1974), 71-74.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206137152

Digital Object Identifier
doi:10.32917/hmj/1206137152

Mathematical Reviews number (MathSciNet)
MR0347804

Zentralblatt MATH identifier
0294.13011

Subjects
Primary: 13F05: Dedekind, Prüfer, Krull and Mori rings and their generalizations

Citation

Koyama, Toshiko; Nishi, Mieo; Yanagihara, Hiroshi. On characterizations of Dedekind domains. Hiroshima Math. J. 4 (1974), no. 1, 71--74. doi:10.32917/hmj/1206137152. https://projecteuclid.org/euclid.hmj/1206137152


Export citation

References

  • [1] I. Kaplansky, Modules over Dedekind rings and valuation rings, Trans. Am. Math.Soc. 72 (1952) 327-340.
  • [2] E. Matlis, Injective modules over Noetherian rings, Pacific Jour, of Math. 8 (1958) 511- 528.